# SDR AALA201809109016

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 70,823 hours, 26,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER WAS DIFFICULT TO OPERATE.  FOUND DEBRIS LODGED IN THE GIRT FITTING.  REMOVED DEBRIS AND LUBED THE L2 DOOR ARMING MECHANISM IAW AMM 52-10-00. OPERATIONS CHECK NORMAL.
